Stevens Johnson´s syndrome induced by leflunomide and methotrexate in a young patient with rheumatoid arthritis

  • Carlos Guillén Astete
  • Carmen Velázquez Arce
  • Natalia Sánchez Neila
  • Araceli Peña Higuera
  • Javier Orte Martínez

Abstract

We report a case of StevensJohson´s syndrome secondary to the use os leflunomideand methotrexate in a patient dignosed with rheumatoid arthritis. Treatment withcorticosteroids and cyclosporine were successful and mucose and skin lesions relievedin less than a month. A review of the StevensJohnson´s syndrome in terms ofmanagement is also presented.
Published
Dec 26, 2013
How to Cite
GUILLÉN ASTETE, Carlos et al. Stevens Johnson´s syndrome induced by leflunomide and methotrexate in a young patient with rheumatoid arthritis. Open Journal of Medicine, [S.l.], v. 2, n. 1, dec. 2013. Available at: <http://imed.pub/ojs/index.php/ojmedicine/article/view/822>. Date accessed: 22 sep. 2019.
Section
Articles